# SDR AALA201508289013

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,294 hours, 22,252 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: R426C
- Condition: Leaking
- Location: Apu
- Part time: 42,655 hours, 17,694 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 683 EN-ROUTE.  DIRTY SOCK SMELL, FLIGHT ATTENDANTS REPORT MOSTLY ON DESCENT & GND.  FOUND APU OIL COOLER FAN LEAKING REF LOG PAGE 3123656.  R & R APU OIL COOLER FAN IAW AMM 49-52-51.  R & R BEARING CAVITY PACKING IAW AMM 49-91-53.  COMPLIED WITH JC 26L00021001, 26L00021002 & 26L00021004 OK FOR SERVICE.
